# SDR SIMA200432101

- Difficulty date: November 13, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE30071
- Part serial: CAE312392
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,750 hours, 3,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED SHUTDOWN ON ENGINE NR 1 ON CLIMBOUT.  REPLACED NR 1 ENGINE.   OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
